# SDR SWAA2020113032567

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,478 hours, 19,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT IS DRAGGING ON THE FLOOR.  ADJUSTED Z FOLD, PER AMM 25-66-01.
